MathSciNet Relay Station
MathSciNet bibliographic data
MR480495 14A25
Limaye, B. V.; Limaye, N. B. Fundamental theorem for the projective line over non-commutative local rings. Arch. Math. (Basel) 28 (1977), no. 1, 102–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement